# SDR CALA2023062802053

- Difficulty date: June 25, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 111,895 hours, 11,726 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Part number: 285W00271
- Part serial: D00056
- Condition: Inoperative
- Location: Zmu 3
- Part time: 803,874 hours, 716,926 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DUE TO RETURN TO FIELD FOR ALL 3 LAV TANKS SHOWING FULL PLEASE A CP THE FOLLOWING: MAKE SURE THE VACUUM BLOWER CB''S ARE IN P110 Z 1, P210 Z1. ACP BITE CHECK OF ALL 3 LCM''S AMM 38-33-00-501. INSP ECT TANK FOR BROKEN VACUUM OR VENT LINES SEE IPC38-32-07-001 ITE M 230, MAKE SURE NO TEARS IN END CAPS OR COUPLINGS. IF NO FAULTS FOUND REPLACE LIQUID SEPERATOR FILTERS ON ALL 3 TANKS PER AMM 3 8-32-02 AND LEAK CHECK ALL VACUUM CONNECIONS AND OPERATION OF VA C BLOWERS. IADLM CIFFERELLO 703-661-4936 CARRIED BY ELB REPLACED ALL THREE TANKS LIQUID SEPERATOR FILTERS, REF AMM 38-33-00-740-801. ALSO CHECKED ALL LINES NO DEFECTS NOTED. 74-3832-3-0011,QTY :1  76-3832-3-0017,QTY :1  76-3832-3-0082,QTY 38-32-02. HAD ALL 3 TANKS SERVICED AND FLUSHED OUT WITH LEAVING INCLUDING REPLACED ZMU 3 AND UPDATED ZMU 3 DATABASE,  WHICH IS :1  25-3832-3-0018,QTY :1  99-3832-3-0058,QTY :1 6 GALLONS IN EACH TANK. LEVEL SENSORS SHOWING LEVEL. TESTED LCMS MAIN COMMUNICATOR FOR LCMS FOR TANKS, NO FAULTS NOTED AFTER 40-0608-3-0366,QTY :1  25-2339-9-0002,QTY :1 BITE TEST FOR ALL 3 TANKS, NO FAULTS NOTED. REF AMM REPLACEMENT, REF AMM 23-39-04. PARTS USED: ROTABLE PARTS CHANGE WAS INDICATED - TT # 1954177  SN OFF 0056 UNIT, ZONE MANA  OFF 25-2339-9-0002 0056 ON 25-2339-9-0002 1396
